# SDR 97ZZZX800

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6862P
- Make and model: Piper PA-24-250
- Aircraft serial: 241998
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 2094302
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL CABLES WHERE THEY PASS THROUGH WHEELWELLS APPEARED RUSTY, BUT NO BROKEN STRANDS.  WHEN REMOVED TO INSPECT PER AC 43-13-1A, CHAPTER 4, PARA 198, AND FIGURE 4.14, MANY BROKEN STRANDS APPEARED.
